# SDR MALA954592

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3356 - ON CLIMB-OUT FROM DTW, THE CARGO DOOR WARNING LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE RESECURED A BROKEN WIRE AT THE TOP OF THE DOOR.  SYSTEM OPERATED SATISFACTORILY.  (M)
